# SDR SWAA2012061404927

- Difficulty date: June 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 29,051 hours, 16,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHTS INOP BETWEEN ROW 8 TO ROW 13.  REMOVED AND REPLACED BATTERY PACK PER AMM.
